# SDR IPXA2020101561336

- Difficulty date: September 24, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 17,655 hours, 10,638 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F5237230720000
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 AFT CARGO DOOR FRAME FORKS AT BEAM 4 AT FR 63 HAS CRACK INDICATION.  REPAIRED AND INSTALLED NEW FOR FITTING, IAW EA 300-5230-27-A2506.
